# SDR SIMA20190111006

- Difficulty date: January 11, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 44,438 hours, 40,221 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12041320069
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERANCE TO TSA DAMAGE ID 145-00074-00006-001 FORWARD FUSELAGE SKIN JUST ABOVE BATTERY COMPARTMENT BETWEEN FRAMES 4 AND 5. C/A-COMPLETED REPAIR IAW ERS EM-5300-3623 AND ERS EM-53MR-3816. REF NWRC E685453. SKIN P/N 123-06513-009. SPLICE PLATE P/N 123-10953-001.
